# SDR SWAA2022022233219

- Difficulty date: August 7, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 22,630 hours, 9,686 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER UPPER FORWARD SLIDER SEAL CRACKED / R&R R/H HORIZONTAL STAB. UPPER FWD SLIDER SEAL REF AMM 51-40-02.INSP #E12019
